# SDR SWAA2022041192437

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 4,799 hours, 2,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD SERVICE DOOR; GIRT BAR; MISSING WHITE STOPPER REFERENCE PICTURES ATTACHED. / [01] REMOVED AND INTALLED FWD SERVICE DOOR GIRT BAR ASSEMBLY PER AMM 25-66-01
